# SDR MASA2013021252409

- Difficulty date: February 12, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 19,531 hours, 16,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOPERATIVE UPON PRE FLIGHT INSPECTION.  REMOVED AND REPLACED F/O FLASHLIGHT.
